# SDR ASOA20130228017

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 28,844 hours, 15,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADP4010030
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE AFT CABIN FLASHLIGHT WAS FOUND INOPERATIVE.  MX R & R THE BATTERY PACK WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
